# SDR DALA2019090305114

- Difficulty date: September 3, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 46,790 hours, 24,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION RAIL DUMMY -Y81 AT LEVEL FR 16 FWD GALLEY AREA (SSI 531189). REPLACED RAIL DUMMY -Y81 BTW FR 12 TO FR 16 FWD GALLEY AREA AS PER SRM 51-72-11 AND DWG D53112830 REPLACED DUE TO CORROSION EXCEED THE PERMITED ON SRM REMAINING THICKNESS IS: 0".
